# SDR SWAA2023021502411

- Difficulty date: February 12, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 79,641 hours, 47,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MAIN CABIN SEAT ROW CBA1 IS INOP WHEN EMERGENCY LIGHTS SELECTED TO ON EMERGENCY LIGHT AT MAIN CABIN ROW CBA1 IS INOP WHEN EMERGENCY LIGHTS SELECTED TO ON<[01] REMOVED AND REPLACED AREA EMERGENCY LIGHT AT MAIN CABIN SEAT ROW CBA1 AS PER REFERENCE AMM 33-51-03-960-801. PERFORMED OPERATIONAL TEST. TEST NORMAL OPERATION.;[02] VERIFIED STEP 1
